MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RST-800
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient's proximal radius fractured around the site of an implanted align radial head construct two years after initial implantation, requiring removal surgery.
 
Additional Manufacturer Narrative
The instructions for use for the align radial head system states the following: "the align radial head system should not be used if any of the following are present: active or latent infection, insufficient quantity or quality of bone and/or soft tissue, material sensitivity, or patients who are unwilling or incapable of following post-surgical care instructions." "radial head prosthesis cannot be expected to withstand the activity levels and loads of normal healthy bone and joint tissue.Failure of the component can occur as a result of loss of fixation, strenuous activity, malalignment, trauma, non-union, or excessive loads (estimated body weight equivalent of 350 lbs or greater)." "improper selection, placement, positioning, alignment, or fixation of the implanted components may result in unusual stress conditions, which may lead to a subsequent reduction in the service life of the prosthetic components." "malalignment of the components or inaccurate implantation can lead to excessive wear and/or failure of the prosthesis or anatomical structures." "the patient must be cautioned about the use, limitations, and possible adverse effects of this device, including the possibility of device or treatment failure as a result of loosening, stress, excessive activity, or weight bearing or load bearing, and the possibility of nerve or soft tissue damage related to either surgical trauma or the presence of the device." "potential align radial head system construct failures, such as stress fractures of the bones, loosening of the construct and/or fixation, delayed union, union, or incomplete healing, may occur as a result of non-compliance with post-surgery rehabilitation, excessive wrist and forearm activities, or construct overloading." "patient must avoid placing excessive loads on the implant." the stress fracture of the patient's radius likely occured while the patient was load-bearing, however improper implantation is a potential contributing factor.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key24990560
Report Number3006742481-2026-00003
Device Sequence Number18652888
Product Code KWI
UDI-Device Identifier00841506100111
UDI-Public00841506100111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberALN-RST-800
Device Lot NumberAN2012038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite